# SDR AALA200802707

- Difficulty date: October 9, 2008
- Submitted: November 18, 2008
- Operation: Air carrier
- Aircraft: N963TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53613
- Aircraft time: 27,596 hours
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 6011779
- Part serial: 721
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LGA - EXTERIOR EMERGENCY LIGHTS AT OVERWING INOPERATIVE.  REPLACED BATTERY PACK FOR INOPERATIVE EXTERIOR EMERGENCY LIGHTS.  SYSTEM GROUND CHECKED NORMAL OPERATION.
